# SDR USAA2014052200014

- Difficulty date: May 22, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 16,954 hours, 6,481 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148200000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DIS-BONDING ON FLOOR PANEL BETWEEN FRAME 16 TO FRAME 18, Y=0.  REPAIRED FLOOR PANEL BETWEEN FRAME 16 TO FRAME 18, Y=0 IAW AMM 53-12-12-000-001-A.
